# SDR WWQA20160414001

- Difficulty date: April 12, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N908DG
- Make and model: Cndair CL6002B16
- Aircraft serial: 5018
- Aircraft time: 11,092 hours, 6,361 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Part serial: 41857551
- Condition: Separated
- Location: Zone 700
- Part time: 412 hours, 194 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN ACFT DEPARTED, THE NR 2 TIRE TREAD CAME OFF OF THE ACFT.  THE CREW DID NOT FEEL OR HEAR ANYTHING & NOTICED IT DURING THEIR POST FLIGHT INSPECTION WHEN THEY LANDED.
